# SDR NSVA200600108

- Difficulty date: July 19, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N124CJ
- Make and model: Beech 1900D
- Aircraft serial: UE24
- Aircraft time: 25,963 hours, 36,100 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT WOULD NOT OPEN FROM INSIDE OF A/C.  REPLACED SHAFT COUPLING, CAM AND BEARING ON LT EMER. EXIT LATCH MECHANISM IAW 52-20-01 SHAFT PN 129-514033-1, CAM PN 129-514065-1, COUPLING PN 129-514067-1, BEARINGS PN FF718-1, SPRING PN  MS9048-170.
